Couldn't find what you looking for?

TRY OUR SEARCH!

I have been on 100 mg of trazadone nightly to help me sleep prescribed by a psychiatrist. In April the psychiatrist died suddenly. I didn't want to see another psychiatrist. I plan to gradually taper off the trazadone, by going down to 50 mg. a night and then possibly cut in half to 25 mg. a night. I'm fine on the 100 mg and sleep well. I'm normally healthy and have resolved all the problems I went to the psychiatrist for. What should I expect tapering off the trazadone? should I try to get one of my other doctors to prescribe it like my Internist?

Loading...

I think that you should talk to your doctor or someone else about tapering off the trazadone rather than doing it on your own. I think that a doctor can respect that you want to go off a drug without forcing you to continue. Have you spoken to a doctor about it yet? I think that you definitely should. Keep us posted on what happens.
Reply

Loading...